# SDR AALA20140313001

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 106,364 hours, 17,324 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN F1 LAVATORY INTERMITTENTLY ACTIVATES WITH NO SIGN OF SMOKE.  ACCOMPLISHED SMOKE DETECTOR CHECK IAW MM 26-13-00-501 & RESET.  OPERATIONS CHECKED NORMAL.
